# SDR CA030408004

- Difficulty date: April 8, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,060 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 909100991317
- Condition: Cracked
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING RT ENGINE CHANGE, THE LOWER COWL WAS REMOVED AND BOTH ENGINE INTAKE ANTI-ICE FLEX TUBES WERE FOUND CRACKED.  BOTH TUBES (P/N 90-910099-13 AND 90-910099-17) WERE CRACKED GREATER THAN 50 PERCENT OF THERE CIRCUMFERENCE. THERE WAS NO EVIDENCE OF ANY EXHAUST LEAK INSIDE THE COWLING. (TUBE P/N 90-910099-13) TSN110-2 HRS. P/N 90-910099-17 WAS 307.1 TSN. BOTH TUBES HAVE BEEN REPLACED.
